Skip to content
Narrow screen resolution Wide screen resolution Auto adjust screen size Increase font size Decrease font size Default font size blue color orange color green color Sign In

Matematika IPB

Beranda arrow Dosen & Pendukung arrow Daftar Tenaga Pendidik (Dosen)
 
Informasi Publikasi

Judul Artikel : Developing Generalized Linear Model of Gamma-Pareto Distribution
Penulis : Herlina Hanum, Aji Hamim Wigena, Anik Djuraidah and I Wayan Mangku (2016)
Judul Publikasi : Far East Journal of Mathematical Sciences (FJMS) Vol.100 No.8 hal. 1215-1225
Nama Penerbit : Pushpa Publishing House
Kota : Allahabad 211 002, INDIA
Jenis : jurnal internasional
Bahasa : Inggris
Abstrak : This paper discusses about developing generalized linear model (GLM) of Gamma-Pareto (G-P) distribution. It is shown that G-P is a member of exponential family distribution. Consequently, we can develop GLM based on G-P. With as response variable, the GLM has inverse, identity, and log link functions. Dispersion parameter, deviance, and Akaike information criteria (AIC) of the model are derived in this paper. We also provide the iterative weighted least squares (IWLS) for estimating the modelís parameters.
URL : link
 
Link Penulis
No Nama Dosen
1 Prof. Dr. Ir. I Wayan Mangku, M.Sc.

Random Quotes

Buka mata lebar-lebar sebelum menikah dan pejamkan setengah setelah menikah.

anonim